MAUDE Adverse Event Report: ETHICON INC. GYNECARE TVT-ABBREVO MINI LCM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC

ETHICON INC. GYNECARE TVT-ABBREVO MINI LCM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC
Catalog Number TVTOML
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Retention (2119)
Date of Event 04/26/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4) this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Please provide the patient's demographic information including gender, weight, bmi at the time of index procedure name of index surgical procedure? the diagnosis and indication for the index surgical procedure? were any concomitant procedures performed? other relevant patient history/concomitant medications? how was the urinary retention confirmed? please describe any medical intervention required to treat the urinary retention including medication name and results.Please provide the date and surgical findings of any reoperation performed.Does the surgeon believe the urinary retention is functional or structural in nature? a.Functional: the local surgical trauma and the anesthetics in combination with other patient related issues b.Structural: if a pelvic mesh or sub-urethral sling was physically obstructed the urinary tract at the levels of ureters or urethra what is the physician¿s opinion as to the etiology of or contributing factors to this event? what is the patient's current status? surgeon¿s name? country of event? product code and lot number? to date it has been reported that the device will not be returned.If the device or further details are received at a later date a supplemental medwatch will be sent.H6 component code: g07002 ¿ device not returned.
 
Event or Problem Description
It was reported that a patient underwent a sling procedure on (b)(6) 2023 and mesh was implanted.On the same day as the procedure, the patient experienced mild urinary retention.A urinary catheter was inserted and the event was recovered/resolved without sequelae, also on (b)(6) 2023.This event was reported as having a probable relationship with the study device.Additional information has been requested.
 
Additional Manufacturer Narrative
(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information was requested and the following was obtained: please provide the patient's demographic information including gender- female, weight, bmi at the time of index procedure female 55 kg, 168 cm, bmi 19,5 kg/m2 name of index surgical procedure? tvt-abbrevo the diagnosis and indication for the index surgical procedure? incontinenza urodinamica da sforzo di grado severo were any concomitant procedures performed? no other relevant patient history/concomitant medications? nifedipin 20 mg cpr ret "[cpr]" 1-0-0-0 per os losartan axapharm cpr rivestite 100 mg 0-0-1-0 betaserc 8 mg cpr "[cpr]" 0-0-0-0 in riserva: in riserva se vertigini magnesium diasporal 300 mg gran sacc "[sacc]" 1-0--0 per os 3/settimana vitamine d3 streuli 4000 ui/ml pour thérapie solution buvable 0-0-0-0 1/settimana vitamina b12 0-0-0-0 ogni 3 mesi calcium d3 sandoz 1000/880 polv orale sacc "[sacc]" 1-0-0-0 alendronat sandoz cpr rivestite 70 mg 0-0-0-0 1/settimana how was the urinary retention confirmed? by ultrasound, measuering bladder volume after voiding please describe any medical intervention required to treat the urinary retention including medication name and results.Urinay catheter please provide the date and surgical findings of any reoperation performed.No reoperation does the surgeon believe the urinary retention is functional or structural in nature? functional a.Functional: the local surgical trauma and the anesthetics in combination with other patient related issues b.Structural: if a pelvic mesh or sub-urethral sling was physically obstructed the urinary tract at the levels of ureters or urethra what is the physician¿s opinion as to the etiology of or contributing factors to this event? it could be related to the surgical trauma (denervation?) what is the patient's current status? completely recovered country of event? switzerland.Product code and lot number? tvt oml lot 3942981.
 
Additional Manufacturer Narrative
(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A review of the batch manufacturing records was conducted, and no related non-conformances were identified.
 
Additional Manufacturer Narrative
(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Updated information received: if event is serious and device related (unlikely, possible, probable, or causal relationship), according to the protocol and instructions for use, in the opinion of the investigator, is the adverse event expected/anticipated? : no => n/a.Relationship to primary study procedure : blank => unlikely.If event is serious and device related (unlikely, possible, probable, or causal relationship), according to the protocol and instructions for use, in the opinion of the investigator, is the adverse event expected/anticipated? : n/a => no.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Corrected d3 manufacturer email updated information received: updated log line 1 adverse event term: urinary retention if the event is marked as being related to the procedure, indicate which procedure the event is related to : index.

Brand Name
GYNECARE TVT-ABBREVO MINI LCM
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON SARL-NEUCHATEL
puits-godet 20
neuchatel 2000
SZ   2000
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key17961330
Report Number2210968-2023-07976
Device Sequence Number17901222
Product Code OTN
UDI-Device Identifier10705031062368
UDI-Public10705031062368
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K100936
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Catalogue NumberTVTOML
Device Lot Number3942981
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2023
Supplement Date Received by Manufacturer10/19/2023
11/03/2023
11/29/2023
06/05/2026
Initial Report FDA Received Date10/18/2023
Supplement Report FDA Received Date10/24/2023
11/07/2023
12/06/2023
06/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexFemale
Patient Weight121 LB